Alert archive / New Jersey / Dense Fog Advisories in 2015

Dense Fog Advisory 3, NWS Philadelphia/Mount Holly

May 7, 2015Kent County, New Castle County, Sussex County, Delaware; 9 counties in New Jersey

NWS Philadelphia/Mount Holly issued this dense fog advisory at May 7, 2015, 8:09 PM EDT for Kent County, New Castle County, Sussex County, Delaware; 9 counties in New Jersey. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 7, 2015, 8:09 PM EDT (00:09 UTC)
Expired
May 8, 2015, 9:00 AM EDT
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WWUS71 KPHI 080009
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
809 PM EDT THU MAY 7 2015


DEZ004-NJZ024-025-080900-
/O.NEW.KPHI.FG.Y.0003.150508T0009Z-150508T1200Z/
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
INCLUDING THE CITIES OF...REHOBOTH BEACH...OCEAN CITY...
ATLANTIC CITY
809 PM EDT THU MAY 7 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY.

* VISIBILITIES...OFTEN ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG WILL CONTINUE TO SPREAD AND BECOME MORE
           AND MORE WIDESPREAD OVERNIGHT.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO THE
  MORNING COMMUTE ON FRIDAY. PLEASE BE ALERT FOR CHANGING
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES OF
  DENSE FOG INTO THE WEEKEND, ESPECIALLY AT NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU. PLEASE BE WARY FOR PEDESTRIANS ON FRIDAY MORNING.

&&

$$

DEZ002-003-NJZ021>023-026-080900-
/O.NEW.KPHI.FG.Y.0003.150508T0400Z-150508T1200Z/
KENT-INLAND SUSSEX-CUMBERLAND-ATLANTIC-CAPE MAY-COASTAL OCEAN-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...MILLVILLE...
HAMMONTON...CAPE MAY COURT HOUSE...LONG BEACH ISLAND
809 PM EDT THU MAY 7 2015

...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY.

* VISIBILITIES...BECOMING OFTEN ONE QUARTER MILE OR LESS AT
  TIMES.

* TIMING...FOG SHOULD CONTINUE TO SPREAD IN FROM THE OCEAN AND
  BECOME DENSER AND MORE WIDESPREAD AS THE OVERNIGHT PROGRESSES.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO THE
  MORNING COMMUTE ON FRIDAY. PLEASE BE ALERT FOR CHANGING
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES OF
  DENSE FOG INTO THE WEEKEND, ESPECIALLY AT NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU. PLEASE BE WARY FOR PEDESTRIANS ON FRIDAY MORNING.
 
&&

$$
4 follow-up statements
552 
WWUS71 KPHI 080545
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 AM EDT FRI MAY 8 2015


DEZ001-NJZ016-081200-
/O.EXA.KPHI.FG.Y.0003.000000T0000Z-150508T1200Z/
NEW CASTLE-SALEM-
INCLUDING THE CITIES OF...WILMINGTON...PENNSVILLE
145 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG WILL SPREAD IN FROM THE BAY AND OCEAN THROUGH
  THE EARLY MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU. PLEASE BE WARY FOR PEDESTRIANS ON FRIDAY MORNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

NJZ020-027-081200-
/O.EXA.KPHI.FG.Y.0003.000000T0000Z-150508T1200Z/
OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...JACKSON...WHARTON STATE FOREST
145 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG SHOULD CONTINUE TO SPREAD IN FROM THE OCEAN
  THROUGH THE EARLY MORNING HOURS. IN ADDITION TO THE FOG...SMOKE
  FROM THE FOREST FIRE IN BURLINGTON COUNTY WILL EXACERBATE THE
  REDUCED VISIBILITY THROUGH THE MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU. PLEASE BE WARY FOR PEDESTRIANS ON FRIDAY MORNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

DEZ002>004-NJZ021>026-081200-
/O.CON.KPHI.FG.Y.0003.000000T0000Z-150508T1200Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...
ATLANTIC CITY...LONG BEACH ISLAND
145 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH THE EARLY
  MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU. PLEASE BE WARY FOR PEDESTRIANS ON FRIDAY MORNING.

&&

$$
688 
WWUS71 KPHI 080729
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 AM EDT FRI MAY 8 2015


NJZ013-014-081200-
/O.EXA.KPHI.FG.Y.0003.000000T0000Z-150508T1200Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-
INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK
329 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH THE EARLY 
  MORNING HOURS. IN ADDITION TO THE FOG...
  SMOKE FROM THE FOREST FIRE IN BURLINGTON COUNTY WILL 
  EXACERBATE THE REDUCED VISIBILITY THROUGH THE MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO 
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING 
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

DEZ001>004-NJZ016-021>026-081200-
/O.CON.KPHI.FG.Y.0003.000000T0000Z-150508T1200Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SALEM-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...PENNSVILLE...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND
329 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH THE EARLY 
  MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO 
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING 
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

NJZ020-027-081200-
/O.CON.KPHI.FG.Y.0003.000000T0000Z-150508T1200Z/
OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...JACKSON...WHARTON STATE FOREST
329 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG SHOULD CONTINUE TO SPREAD IN FROM THE OCEAN 
  THROUGH THE EARLY MORNING HOURS. IN ADDITION TO THE FOG...
  SMOKE FROM THE FOREST FIRE IN BURLINGTON COUNTY WILL 
  EXACERBATE THE REDUCED VISIBILITY THROUGH THE MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO 
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING 
  VISIBILITIES ON ROADWAYS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

JOHNSON
534 
WWUS71 KPHI 080942
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 AM EDT FRI MAY 8 2015


NJZ017-018-081300-
/O.EXB.KPHI.FG.Y.0003.000000T0000Z-150508T1300Z/
GLOUCESTER-CAMDEN-
INCLUDING THE CITIES OF...GLASSBORO...CAMDEN...CHERRY HILL
542 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH THE MORNING
  COMMUTE.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO 
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING 
  VISIBILITIES ON ROADWAYS. 

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

NJZ019-081300-
/O.EXB.KPHI.FG.Y.0003.000000T0000Z-150508T1300Z/
NORTHWESTERN BURLINGTON-
INCLUDING THE CITIES OF...MOORESTOWN...MOUNT HOLLY
542 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH THE MORNING
  COMMUTE. IN ADDITION TO THE FOG... SMOKE FROM THE FOREST FIRE
  IN BURLINGTON COUNTY WILL EXACERBATE THE REDUCED VISIBILITY
  THROUGH THE MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO 
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING 
  VISIBILITIES ON ROADWAYS. 

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

DEZ001>004-NJZ016-021>026-081300-
/O.EXT.KPHI.FG.Y.0003.000000T0000Z-150508T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SALEM-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...PENNSVILLE...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND
542 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH THE MORNING
  COMMUTE.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO 
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING 
  VISIBILITIES ON ROADWAYS. 

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

NJZ013-014-020-027-081300-
/O.EXT.KPHI.FG.Y.0003.000000T0000Z-150508T1300Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON...
WHARTON STATE FOREST
542 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH THE MORNING
  COMMUTE. IN ADDITION TO THE FOG... SMOKE FROM THE FOREST FIRE
  IN BURLINGTON COUNTY WILL EXACERBATE THE REDUCED VISIBILITY
  THROUGH THE MORNING HOURS.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW INTO 
  THIS MORNINGS COMMUTE. PLEASE BE ALERT FOR CHANGING 
  VISIBILITIES ON ROADWAYS. 

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG INTO THE WEEKEND... ESPECIALLY AT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$
480 
WWUS71 KPHI 081254
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 AM EDT FRI MAY 8 2015

DEZ001>004-NJZ016>018-021>026-081400-
/O.EXP.KPHI.FG.Y.0003.000000T0000Z-150508T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SALEM-GLOUCESTER-
CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...
ATLANTIC CITY...LONG BEACH ISLAND
854 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

VISIBILITIES HAVE RISEN ABOVE ONE QUARTER OF A MILE AND WILL
CONTINUE TO IMPROVE THROUGH THE DAY. THEREFORE, THE DENSE FOG
ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM.

$$

NJZ013-014-019-020-027-081400-
/O.EXP.KPHI.FG.Y.0003.000000T0000Z-150508T1300Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...MOORESTOWN...
MOUNT HOLLY...JACKSON...WHARTON STATE FOREST
854 AM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

VISIBILITIES HAVE RISEN ABOVE ONE QUARTER OF A MILE AND WILL
CONTINUE TO IMPROVE THROUGH THE DAY. THEREFORE, THE DENSE FOG
ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM.

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at May 7, 7:12 PM EDT, 57 minutes earlier.

Area forecast discussion, May 7, 7:12 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT THU MAY 7 2015

.SYNOPSIS...
HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION TONIGHT
WITH A SECONDARY AREA OF HIGH PRESSURE BUILDING ACROSS THE MID
ATLANTIC STATES ON FRIDAY. THIS FEATURE WILL BE IN PLACE THROUGH THE
WEEKEND WITH AN AREA OF LOW PRESSURE OFF THE CAROLINA COASTLINE. FOR
THE EARLY PART OF NEXT WEEK, A COLD FRONT WITH AN ASSOCIATED AREA
OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL AND EASTERN UNITED
STATES AS THE LOW OFF THE CAROLINA COASTLINE WEAKENS. HIGH
PRESSURE WILL BUILD IN BEHIND THE COLD FRONT FOR THE MIDDLE PART
OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WITH AN INTERMEDIATE UPDATE WE WERE MORE AGGRESSIVE WITH THE
ADVECTION OF FOG ONTO LAND AREAS FOR TONIGHT. LATEST HRRR
AND NARRE EMPHASIZING DELMARVA AND SERN NJ AS MOST FOG PRONE.
THERE IS ALREADY SOME PATCHY DENSE FOG FROM ACY SOUTHWARD. THERE
ARE DIFFERENCES IN THE NARRE VS THE HRRR AS TO THE EXTENT OF THE
DENSE FOG. THE FORMER IS RESTRICTED MORE TO JUST COASTAL SUSSEX
WHILE THE LATTER WRAPS UP THE DELAWARE NEARLY TO PHILLY.
CONFIDENCE ABOUT THE FOG IS NOT HIGH, BUT WE WILL FOLLOW TRENDS
AND SEE HOW QUICK THE SUNSET ADVECTION IS AND LIKELY MAKE A
DECISION WITH THE NEXT PLANNED UPDATE.

REST OF THE CWA REMAINS QUIET AND JUST SOME CURRENT TEMP AND DEW
POINTS ADJUSTMENTS WERE MADE THERE.

FAIR WEATHER TO CONTINUE OVERNIGHT WITH HIGH PRESSURE MOVING
OFFSHORE. PATCHY FOG OVERNIGHT MOST AREAS...PERHAPS NOT AS MUCH
FAR NORTH. MORE WIDESPREAD AREAS OF FOG ALONG THE SRN NJ/DELMARVA.
LOWS OVERNIGHT WILL DROP INTO THE MID/UPPER 50S MOST AREAS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
FAIR WEATHER WILL CONTINUE FRIDAY. THERE WILL STILL BE SOME FOG
AROUND EARLY...BUT THE SUN WILL QUICKLY BURN THINGS OFF BY AROUND 8
AM OR SO. ITS POSSIBLE THAT SOME FOG MAY LINGER ACROSS THE
COAST...LIKE TODAY. HIGH TEMPS FRI WILL RISE INT THE UPPER 70S/LOW
80S MOST AREAS...COOLER NEAR THE SHORE. WINDS SHOULD MOSTLY S OR SW
AT 5 TO 10 MPH DURING THE DAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
GOOD AGREEMENT WITH THE VARIOUS ENSEMBLE  AND OPERATIONAL MODELS
WITH THE GENERAL OVERALL PATTERN IN ALL PERIODS. THE MAIN
DISCREPANCY IS THE ECMWF AND THE ECMWF NUMERICAL GUIDANCE LOOK TO
COOL IN THE THREE TO FIVE DAY, WHILE THE GFS IS PERHAPS A TAD TO
WARM. ANY TROPICAL DEVELOPMENT OF THE LOW PRESSURE SYSTEM OFF THE
CAROLINAS MAY LEAD TO HIGHER RAIN CHANCES EARLY NEXT WEEK WITH ANY
OTHER IMPACTS TO DAILY WEATHER VERY LIMITED. DETAILS BELOW...

THIS WEEKEND: WITH HIGH PRESSURE LOCATED TO OUR NORTHEAST AND A LOW
PRESSURE OFF THE CAROLINA COAST A SOUTHEASTERLY FLOW WILL BE IN
PLACE. MOISTURE WILL BE ON THE INCREASE EACH DAY ALONG WITH RISING
925 MB TEMPERATURES AS A WARMER AIRMASS IS ADVECTED INTO THE REGION.
MANY LOCATIONS ARE LIKELY TO GET INTO THE LOW/MID 80'S ON AVERAGE
AFTER STARTING OUT IN THE UPPER 50'S/LOW 60'S. THE SOUTHEAST FLOW IS
LIKELY TO KEEP TEMPERATURES ALONG THE COAST COOLER. WITH THE LIGHT
SOUTHEASTERLY FLOW SOME MORNING FOG EACH DAY COULD OCCUR. ALSO THE
INCREASED INSTABILITY AND HUMIDITY MAY LEAD TO AN ISOLATED SHOWER OR
STORM. NO TRIGGER IN THIS PERIOD FOR ANYTHING MORE THAN ISOLATED TO
PERHAPS SCATTERED SHOWERS AND STORMS, GOING SLIGHT CHANCE ATTM.

MONDAY AND TUESDAY: A COLD FRONT WILL MOVE INTO THE REGION BY
TUESDAY ALONG WITH MOISTURE INCREASING FROM A DECAYING LOW PRESSURE
SYSTEM NEAR OR NORTH OF THE CAROLINAS. THESE TWO FEATURES WILL
RESULT IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS
THAT MAY PRODUCE SOME NEEDED RAINS. ENOUGH SEPARATION WITH THESE
FEATURES WILL LIMIT THE WIDESPREAD HEAVY RAIN THREAT BUT SOME
LOCALIZED DOWNPOURS ARE POSSIBLE. LOW LEVEL MOISTURE AND LIGHT
WINDS MAY RESULT IN ADDITIONAL PERIODS OF PATCHY FOG. RISING 925 MB
TEMPERATURES TO AROUND 20C SHOULD ALLOW INLAND AREAS TO RUN WELL
ABOVE CURRENT NUMERICAL GUIDANCE AND MODELED TWO METER TEMPERATURES
IN THE MID 80'S WITH OVERNIGHT LOWS EACH MORNING IN THE LOW TO MID
60'S. IN TERMS OF ANY SEVERE THREAT WITH THE FRONT, THIS LOOKS
LIMITED AS THE BEST DYNAMICS WILL BE NORTHWEST OF THE MORE
FAVORABLE INSTABILITY ATTM.  AREAS THAT DO NOT SEE THE SCATTERED
STORMS WILL SLIP CLOSER TO DROUGHT CONDITIONS AS SHORT TERM DEFICITS
WITH RAINFALL CONTINUE TO GROW.

WEDNESDAY AND THURSDAY: AFTER THE COLD FRONTAL PASSAGE, HIGH
PRESSURE WILL BUILD INTO THE REGION WITH A DRIER AND COOLER AIRMASS.
GOING WITH A LARGER TEMPERATURE SPREAD THAN THE MODELED TWO METER
VALUES. CONSIDERABLE SUNSHINE MAY STILL ALLOW FOR HIGHS INTO THE
70'S AFTER CHILLIER STARTS IN THE 40'S/50'S. THE MAIN CONCERN MAY
END UP BEING FAVORABLE CONDITIONS FOR FIRE SPREAD. RH VALUES  AROUND
35% EACH AFTERNOON COUPLED WITH STRONG WEST-NORTHWEST WINDS ARE
POSSIBLE.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS.

00Z TAFS, HIGHEST CONFIDENCE NORTHWEST AIRPORTS, LOW CONFIDENCE
ABOUT ADVECTION OF FOG BANK INLAND AFFECTING KPHL AND SE AIRPORTS.
WE LEANED TOWARD THE MORE PESSIMISTIC MODEL SOLUTIONS AND SLOWED
THEIR TIMING OF IFR/LIFR CONDITIONS BY A COUPLE OF HOURS.

THIS EVENING...KPHL METRO AIRPORTS TERMINALS AND TERMINALS
AND AIRPORTS TO THE NORTHWEST VFR CONDITIONS WITH SOUTH WINDS
BECOMING LIGHTER AND NO CIGS. KMIV AND KACY AND SE COASTAL
AIRPORTS FORECASTING FOG BANK TO START MOVING INLAND WITH IFR
CONDITIONS AT KACY AND MVFR CONDITIONS AT KMIV. LIGHT SOUTHEAST
WINDS.

OVERNIGHT...BRINGING AT LEAST MVFR VSBY REDUCTIONS DUE TO FOG TO
ALL TERMINALS. KPHL METRO AIRPORTS MAY BE NEAR THE EDGE OF IFR
CONDITIONS AS IT TRIES TO SPREAD UP DELAWARE BAY AND THE DELAWARE
RIVER OVERNIGHT. SO CONFIDENCE AS TO EXTENT IS LOW. WE BRING KMIV
AND KACY TO LIFR CONDITIONS BY MORNING AND ALSO INCLUDE A CIG. NO
CIG ARE FORECAST ELSEWHERE WITH LIGHT OR CALM WINDS.

FRIDAY MORNING...ALL TERMINALS GO VFR, KACY EXPECTED TO GO LAST.
WINDS BECOME SOUTH AT AROUND 5 MPH AND HIGH BASED CU (5K-6K)
STARTS TO FORM.

FRIDAY AFTERNOON... A VFR CU BASED CIG POSSIBLE AT TIMES NORTHWEST
AIRPORTS/TERMINALS WITH NO CIG FORECAST ELSEWHERE. SOUTH TO
SOUTHEAST WINDS SHOULD BECOME STRONGER, CLOSER TO 10 KNOTS. IT
DOES NOT APPEAR THAT A SEA BREEZE FRONT WILL FORM, MORE OF A
GENERAL SYNOPTIC SCALE WIND AROUND THE SURFACE HIGH.

OUTLOOK...
FRIDAY NIGHT THROUGH SUNDAY: VFR WITH SOUTH-SOUTHEAST WINDS UNDER
10 KNOTS. SOME MORNING PATCHY LOW FOG POSSIBLE, BEST CHANCES AT
RDG, ACY AND MIV.

MONDAY AND TUESDAY: VFR THROUGHOUT MOST OF THIS PERIOD. SOME
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND
EARLY EVENING EACH DAY LEADING TO MVFR OR LOWER CONDITIONS. SOUTHEAST
WIND GUSTS UNDER 15 KNOTS ON MONDAY AND THEN SOUTHWEST WIND GUSTS
AROUND OR UNDER 20 KNOTS ON TUESDAY. PATCHY FOG POSSIBLE MONDAY
MORNING BEFORE 12Z.

&&

.MARINE...
AFTER COORDINATING WITH THE DAY SHIFT, WE HAVE DECIDED TO ISSUE A
DENSE FOG ADVISORY FOR OUR AREA WATERS THROUGH FRIDAY MORNING.
SOME OF THE TRAFFIC CAMS ALONG THE IMMEDIATE COAST LOOKED VERY
FOGGY. LATEST SREF/NARRE AND HRRR GUIDANCE ARE INDICATING THAT THE
FOG SHOULD CONTINUE AND SPREAD THROUGH THE NIGHT. NOT A CONFIDENT
FORECAST OFF OF MONMOUTH AND IN UPPER DELAWARE BAY AND TIMING
MIGHT HAVE TO BE EXTENDED ON FRIDAY AS FLOW REMAINS WEAK AND DEW
POINTS ABOVE WATER TEMPS.

SUB SCA CONDITIONS WITH FAIR WEATHER TONIGHT AND FRIDAY. THERE IS
SOME FOG ACROSS SE NJ/DEL COASTAL AREAS AND INTO SRN DEL BAY AND
EVEN INTO THE AFTERNOON...IT CONTINUES . IT WILL PROBABLY REMAIN INTO
THE EVENING AND PERHAPS BECOME A BIT MORE CONCENTRATED OVERNIGHT. VERY
LIGHT ONSHORE OR UP THE BAY FLOW INTO EARLY TONIGHT THEN
LIGHT/VARIABLE OVERNIGHT.

OUTLOOK...

SEAS AND WINDS ARE LIKELY TO REMAIN BELOW SCA CRITERIA THROUGH MONDAY
WITH SEAS NEAR FIVE FEET MONDAY NIGHT AND TUESDAY AS A COLD FRONT
APPROACHES. WINDS WILL BE MAINLY FROM THE SOUTH AND SOUTHEAST THROUGH
MONDAY THEN FROM THE SOUTHWEST UNDER 15 KNOTS WITH GUSTS UNDER 20
KNOTS, HIGHEST ON TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 9 AM EDT FRIDAY FOR ANZ431-451>455.
     DENSE FOG ADVISORY UNTIL 9 AM EDT FRIDAY FOR ANZ430-450.

&&

SYNOPSIS...GAINES
NEAR TERM...O'HARA
SHORT TERM...GIGI/O'HARA
LONG TERM...GAINES
AVIATION...GAINES/GIGI
MARINE...GAINES/GIGI/O'HARA
Hazardous weather outlook, May 7, 4:23 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT THU MAY 7 2015

MDZ008-012-015-019-020-NJZ001-007>010-012-015-017>019-025-PAZ054-055-
060>062-070-071-101>106-082030-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-COASTAL ATLANTIC-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
423 PM EDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ013-014-016-020>024-026-027-082030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
423 PM EDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

SOME PATCHY DENSE FOG IS POSSIBLE, ESPECIALLY NEAR THE COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-451>455-082030-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
423 PM EDT THU MAY 7 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-450-082030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
423 PM EDT THU MAY 7 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:33 PM EDTDense Fog AdvisoryPHIKent, New Castle, Sussex19 hr
May 8, 1:45 PM EDTMarine Dense Fog AdvisoryPHI22 hr

Nearby

Dense Fog Advisories in New Jersey, 2015Dense Fog Advisories in Delaware, 2015Every dense fog advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.